ADD Forums - Attention Deficit Hyperactivity Disorder Support and Information Resources Community  

Go Back   ADD Forums - Attention Deficit Hyperactivity Disorder Support and Information Resources Community > CO-EXISTING CONDITIONS > Bipolar
Register Blogs FAQ Chat Members List Calendar Donate Gallery Arcade Mark Forums Read

Reply
 
Thread Tools Display Modes
  #31  
Old 01-11-19, 04:11 PM
Emre22 Emre22 is offline
Committee Member
 

Join Date: Jun 2017
Location: Turkey
Posts: 874
Thanks: 658
Thanked 623 Times in 408 Posts
Emre22 is a name known to allEmre22 is a name known to allEmre22 is a name known to allEmre22 is a name known to allEmre22 is a name known to allEmre22 is a name known to all
Re: Finally Got The Answer

by the way,I started bodybuilding since monday
it helps a little
i hope i can start everything from zero

i lost my grades, lost my mental health, cost me another delay of graduation, i lost very emotional relationship during that duration i mean , it was hell

:/

hopefully i can start building everything from zero

if it evolves to depression , i welcome it, depression was my most comfortable illness
Reply With Quote
The Following User Says Thank You to Emre22 For This Useful Post:
InvitroCanibal (03-14-19)
  #32  
Old 02-01-19, 06:27 PM
Emre22 Emre22 is offline
Committee Member
 

Join Date: Jun 2017
Location: Turkey
Posts: 874
Thanks: 658
Thanked 623 Times in 408 Posts
Emre22 is a name known to allEmre22 is a name known to allEmre22 is a name known to allEmre22 is a name known to allEmre22 is a name known to allEmre22 is a name known to all
Re: Finally Got The Answer

After almost 3 weeks i am stabilized
My doctor said he will overwatch my situation during seasons transitions

I am currently on:
300mg Quetiapine XR
500mg + 750mg Depakine Chrono ( morning&evening)
20mg Prozac

He said that he isn't sure that it was hypomanic episode or overload of medicines(condition caused by medicine)
He said that you was on 20mg Escitalopram + 150mg Trazadone + 72mg Methylphenidate
so maybe it was a condition caused by excess amount of medicine
He said that if it is BPII, "you will have an episode again even if you use medicine,symptoms will be less severe but u will have"

But i am not going to stop using medicines soon , especially Depakine

Firstly we will reduce Quetiapine gradually, it will be reduced to 200mg next month

After 6-12 months doctor will decide whether i have to keep using Depakine or not


it is a little bit annoying, waiting 1 year for getting diagnosed
but it has positive side, if i do not have BP-II i dont have to deal with BP-II

so we will see what happens in 6-12 months i guess

By the way there are two different diagnosis because i go to two different doctors
when i visit my home , i go to my mother's doctor he is my doc for almost 7 years, my mom has BP-I
He says that it is too early to diagnose

When i am at dormitory during semester times, i go to another doctor
i met him just 5-6 months ago and he saw me 3-4 times
he diagnosed BP-II

I pay more attention to my mom's doc, because he knows family background and my historical process
Reply With Quote
The Following 2 Users Say Thank You to Emre22 For This Useful Post:
Lunacie (02-01-19), tudorose (02-01-19)
  #33  
Old 02-01-19, 08:28 PM
tudorose's Avatar
tudorose tudorose is offline
ADDvanced Forum ADDvocate
 

Join Date: Jul 2003
Location: Oz
Posts: 4,253
Thanks: 5,116
Thanked 5,413 Times in 2,351 Posts
tudorose has a reputation beyond reputetudorose has a reputation beyond reputetudorose has a reputation beyond reputetudorose has a reputation beyond reputetudorose has a reputation beyond reputetudorose has a reputation beyond reputetudorose has a reputation beyond reputetudorose has a reputation beyond reputetudorose has a reputation beyond reputetudorose has a reputation beyond reputetudorose has a reputation beyond repute
Re: Finally Got The Answer

Quote:
Originally Posted by Emre22 View Post
I wish i never used that term, caused too much trouble of missunderstanding
Don't worry and don't wish you didn't. I am more than happy to learn about other cultures.

I'm in Australia and we speak a different version of English here. One time I wrote something on here that no one understood and created similar confusion. If people don't understand then they can ask and get educated about different cultures and terms. This is supposed to be an international forum. Speak in your own way and in your own terms. I don't mind being educated. And it makes me think about the word karma and where it originated from.
__________________
Half human, Half alien
Reply With Quote
The Following User Says Thank You to tudorose For This Useful Post:
Emre22 (02-02-19)
Sponsored Links
Reply

Bookmarks


Currently Active Users Viewing This Thread: 1 (0 members and 1 guests)
 
Thread Tools
Display Modes

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is On
HTML code is On
Forum Jump

Similar Threads
Thread Thread Starter Forum Replies Last Post
Finally an answer... mrssunshine Adult Diagnosis & Treatment 0 05-23-12 10:13 AM
Your opinion please. Do you think I have ADD/ADHD? Results from a test. Traveler5 Adult Diagnosis & Treatment 4 04-24-12 07:55 PM
Finally the answer powder New Member Introductions 6 01-12-09 12:20 PM
finally got tested for ADHD and just got on meds StreetBlues General ADD Talk 4 10-29-04 03:21 AM
New and finally getting around to my story Debs New Member Introductions 10 09-22-04 01:55 PM


All times are GMT -4. The time now is 12:44 AM.


Powered by vBulletin® Version 3.7.4
Copyright ©2000 - 2019, Jelsoft Enterprises Ltd.
(c) 2003 - 2015 ADD Forums